Communications in Analysis and Geometry

Volume 11 (2003)

Number 3

A New 3-dimensional Curvature Integral Formula for PL-manifolds of Non-positive Curvature

Pages: 489 – 551

DOI: http://dx.doi.org/10.4310/CAG.2003.v11.n3.a4

Authors

Jianguo Cao

José F. Escobar

Abstract

In this paper, we derive a new curvature integral formula for 3-dimensional piecewise linear manifolds with singularities. Among other things, we also present a sharp isoperimetric inequality for 3-dimensional PL-manifolds of non-positive curvature by using this new curvature integral formula.

Full Text (PDF format)